# SDR FDEA201707292082

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 78,003 hours, 29,477 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 285T003117
- Part serial: D00585
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT LEVEL FL360,  RECEIVED A CONFIGURATION RED DISCRETE LIGHT AND GEAR NOT DOWN. RED EICAS MESSAGE RECEIVED AURAL  ALERT AND INTERMITTENT EICAS MESSAGE DURING APPROACH.  PERFORMED OPS CHECK OF LANDING CONFIGURATION WARNING MODULE. OPS CHECK FAILED.  REMOVED AND REPLACED THE LANDING CONFIGURATION WARNING MODULE. OPS CHECKED GOOD IAW AMM 31-51-04-4-0. CHECKED PSEU FOR FAULTS. NONE NOTED. PERFORMED ERASE OF PSEU IAW FIM 32-09, TREE 802.
